"A Fourth Order Improved Numerical Scheme for the Generalized Burgers—Huxley Equation"
written by A. G. Bratsos,
published by American Journal of Computational Mathematics, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A numerical algorithm based on a new kind of tension B-spline function for solving Burgers-Huxley equation
[2] Hybrid B-Spline Collocation Method for solving the Generalized Burgers-Fisher and Burgers-Huxley Equations
Mathematical Problems in Engineering, 2018
[3] A New Two-Level Implicit Scheme for the System of 1D Quasi-Linear Parabolic Partial Differential Equations Using Spline in Compression Approximations
Differential Equations and Dynamical Systems, 2018
Thesis, 2017
[5] Barycentric Jacobi Spectral Method for Numerical Solutions of the Generalized Burgers-Huxley Equation
International Journal of Nonlinear Sciences and Numerical Simulation, 2017
[6] High-accuracy quasi-variable mesh method for the system of 1D quasi-linear parabolic partial differential equations based on off-step spline in compression …
[7] Finite difference methods for the generalized Huxley and Burgers-Huxley equations
[8] A numerical scheme for the generalized Burgers–Huxley equation
Journal of the Egyptian Mathematical Society, 2016
[9] Strang splitting method for Burgers–Huxley equation
Applied Mathematics and Computation, 2016
[10] Numerical solutions of the generalized Burgers-Huxley equation by implicit exponential finite difference method
Journal of Applied Mathematics, Statistics and Informatics, 2015
[11] Operator compact method of accuracy two in time and four in space for the solution of time dependent Burgers-Huxley equation
Numerical Algorithms, 2015
[12] Numerical Solution of the Generalized Burgers-Huxley Equation by Exponential Time Differencing Scheme
International Journal of Bioinformatics and Biomedical Engineering, 2015
[13] Development of Galerkin Method for Solving the Generalized Burger's-Huxley Equation
Mathematical Problems in Engineering, Hindawi, 2013
[14] B‐spline collocation algorithm for numerical solution of the generalized Burger's‐Huxley equation
Numerical Methods for Partial Differential Equations, Wiley Online Library, 2013
[15] Discrete Adomian Decomposition Method for Solving Burger's-Huxley Equation
Int. J. Contemp. Math. Sciences, 2013
[16] Development of Galerkin Method for Solving the Generalized Burger's—Huxley Equation